Ver todas las categorías

Vicks Children's Cold MULTI-SYMPTOM Kids Cough Syrup Medicine, Ages 6+, 6 OZ

4.0
(63)
Oferta $9.99

Vicks Children's Multi-Symptom Cold medicine will treat your child's aches, fever, sore throat, cough, and stuffy nose, and is suitable for children ages 6+. Formulated for children ages 6+ and designed for parents who want to give the best to their children, while avoiding artificial dyes and flavors, high fructose corn syrup, and alcohol. Vicks Children's Multi-Symptom Cold medicine contains proven ingredients to tackle your child's cold and cough symptoms, and is free of artificial dyes and flavors, high fructose corn syrup, and alcohol. Offering simple, effective relief, Vicks Children's Multi-Symptom Cold medicine relieves your child's symptoms so they, and the whole family, can go on with their day. It is specially formulated for kids with a great tasting citrus flavor. Vicks has been trusted by parents to treat their children's cough, cold and flu symptoms for over 125 years.

View More Details

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible

Vicks Children's Multi-Symptom Cold medicine will treat your child's aches, fever, sore throat, cough, and stuffy nose, and is suitable for children ages 6+. Formulated for children ages 6+ and designed for parents who want to give the best to their children, while avoiding artificial dyes and flavors, high fructose corn syrup, and alcohol. Vicks Children's Multi-Symptom Cold medicine contains proven ingredients to tackle your child's cold and cough symptoms, and is free of artificial dyes and flavors, high fructose corn syrup, and alcohol. Offering simple, effective relief, Vicks Children's Multi-Symptom Cold medicine relieves your child's symptoms so they, and the whole family, can go on with their day. It is specially formulated for kids with a great tasting citrus flavor. Vicks has been trusted by parents to treat their children's cough, cold and flu symptoms for over 125 years.

View More Details
Checking store inventory

Vicks Children's Multi-Symptom Cold medicine will treat your child's aches, fever, sore throat, cough, and stuffy nose, and is suitable for children ages 6+. Formulated for children ages 6+ and designed for parents who want to give the best to their children, while avoiding artificial dyes and flavors, high fructose corn syrup, and alcohol. Vicks Children's Multi-Symptom Cold medicine contains proven ingredients to tackle your child's cold and cough symptoms, and is free of artificial dyes and flavors, high fructose corn syrup, and alcohol. Offering simple, effective relief, Vicks Children's Multi-Symptom Cold medicine relieves your child's symptoms so they, and the whole family, can go on with their day. It is specially formulated for kids with a great tasting citrus flavor. Vicks has been trusted by parents to treat their children's cough, cold and flu symptoms for over 125 years.

View More Details

Información

Vicks Children's Cold MULTI-SYMPTOM Kids Cough Syrup Medicine, Ages 6+, 6 OZ
6 oz, 0.51 lb. N.° de artículo: 386741
Vicks Children's Multi-Symptom Cold medicine will treat your child's aches, fever, sore throat, cough, and stuffy nose, and is suitable for children ages 6+. Formulated for children ages 6+ and designed for parents who want to give the best to their children, while avoiding artificial dyes and flavors, high fructose corn syrup, and alcohol. Vicks Children's Multi-Symptom Cold medicine contains proven ingredients to tackle your child's cold and cough symptoms, and is free of artificial dyes and flavors, high fructose corn syrup, and alcohol. Offering simple, effective relief, Vicks Children's Multi-Symptom Cold medicine relieves your child's symptoms so they, and the whole family, can go on with their day. It is specially formulated for kids with a great tasting citrus flavor. Vicks has been trusted by parents to treat their children's cough, cold and flu symptoms for over 125 years.
Specifications
ProblemaSin alcohol
FormularioLíquido
Etapa de vidaHijo/a
Primary FlavourCítrico
Tipo de productoTratamientos para el resfrío y la gripe
Cantidad1-20 oz

Ingredientes

Active Ingredients (in each 15 mL): Acetaminophen 325 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 10 mg (Cough Suppressant), Phenylephrine HCl 5 mg (Nasal Decongestant)Inactive Ingredients: Anhydrous Citric Acid, Beta Carotene, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol Solution, Sucralose, Xanthan Gum

Indicaciones

Ingerir solo como se indica. Usar únicamente el vaso dosificador incluido. Do not exceed 4 doses per 24 hrs.Adults & children 12 yrs & over - 30 mL every 4 hrs. Children 6 to under 12 yrs 15 mL - every 4 hrs.Children 4 to under 6 yrs - ask a doctor.Children under 4 yrs - do not use.

Advertencia(s)

Advertencia sobre la salud hepática: este producto contiene acetaminophen. Severe liver damage may occur if: adult takes more than 4 doses (30 mL each) in 24 hrs, which is the maximum daily amount for this product; child takes more than 4 doses (15 mL each) in 24 hrs, which is the maximum daily amount for this product; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. Aviso de alergias: El acetaminofeno puede causar reacciones graves en la piel. Los síntomas pueden incluir: enrojecimiento de la piel, ampollas, erupción. En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato.  Advertencia de dolor de garganta: Si el dolor de garganta es intenso, dura más de 2 días, está acompañado o seguido de fiebre, dolor de cabeza, erupción, náuseas o vómitos, consultar a un médico de inmediato. Do not use with any other drug containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico. If you are now taking a prescription
From Vicks
See all Vicks products
Productos relacionados
CVS Health
377
Contains 32 daytime and 16 nighttime softgels Active pain reliever and fever reducer ingredient: 325mg acetaminophen per softgel Active nasal decongestant ingredient: 5mg phenylephrine HCL per daytime caplet Active antihistamine ingredient: 6.25mg doxylamine per nighttime caplet Can ease common cold ...
Vicks
51
HSA/FSA EligibleNyQuil VapoCOOL SEVERE Cold, Flu and Congestion delivers maximum strength ingredients to relieve your worst cold symptoms. NyQuil VapoCOOL relieves cough, fever, sore throat, minor aches & pains, headache, sneezing, runny nose, nasal congestion, and sinus pressure so that ...
Vicks
20
HSA/FSA EligibleDayQuil VapoCOOL SEVERE Cold, Flu and Congestion provides max-strength, non-drowsy, relief for your worst cold and flu symptoms. DayQuil VapoCOOL relieves cough, fever, sore throat, minor aches & pains, headache, chest congestion, nasal congestion, and sinus pressure so that ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Vicks Children's Cold MULTI-SYMPTOM Kids Cough Syrup Medicine, Ages 6+, 6 OZ

4.0
(63)
Oferta $9.99
Agotado